MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; MARYLAND BIPOLAR FORCEPS

INTUITIVE SURGICAL, INC ENDOWRIST SP; MARYLAND BIPOLAR FORCEPS
Model Number 430010-62
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the 6mm maryland bipolar forceps instrument to perform failure analysis.The instrument was analyzed and it was found to have a bent main tube.The bending damage was located at the proximal end of the main tube.As a result, the instrument did not perform during roll function as expected.The instrument, however, did move correctly in all directions.The probable root cause of unintuitive motion experienced by customer cannot be determined from the information provided.The probable root cause of bent main tube is attributed to damage during use, which may result from an accidental drop of the instrument or inadvertent collisions with other instruments.Applying excessive force on the instrument shafts and/or tips during handling, insertion, usage (overloading), or removal can also cause bending.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the 6mm maryland bipolar forceps instrument did not work as expected.The procedure was completed with no reported injury.Intuitive surgical inc., (isi) followed up with the initial reporter and obtained the following additional information: the conductor wire of instrument was not damaged on the wrist.No other physical damage was observed.No material was missing or detached from the portion of the device that enters the patient¿s body.There was no allegation of an unclamping failure while the instrument was gripping tissue.The instrument did not move/function as intended.The instrument was not moving intuitively.

Brand Name
ENDOWRIST SP
Common Device Name
MARYLAND BIPOLAR FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23822326
Report Number2955842-2025-47082
Device Sequence Number9386409
Product Code NAY
UDI-Device Identifier00886874114322
UDI-Public(01)00886874114322(11)250605(10)K10250605
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430010-62
Device Catalogue Number430010
Device Lot NumberK10250605 0025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown